Early Spotting aftet ET although being on Progesterone
Hi, I am 39, mother of a 4year-old child, with IVF(Fet),
and now an IVF patient(5th cycle for 2nd baby) on my 8days after ET. I started immediately after ET taking 2 progesterone shots each day(100mg), as I did during 4 previous cycles. unfortunately I started spotting on my 5th day so my health care provider changed my progestron level to 3 shot per day but I still I'm having frequent spotting. I informed again my health care provider to see if more progesterone needed or not but they said not more than 3 (150mg per day) is safe. Regarding my 4 privious unsuccessful IVF process ( ended each time by early spotting and bleeding after ET) would you please help me what to do now? what is your idea about using more than 3 progesterone shot per day? Is it likely to make any differance to stop my spotting, very soon gets to bleeding I think. I am mentally doing so much bad these days...